# SDR SWIA201437416

- Difficulty date: April 27, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 30,939 hours, 26,917 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT LBL 9 BETWEEN BS 364-399.5.  C-CHECK, R & R SEAT TRACK IAW REO.
